Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have clotting and cramps, UTI, traces of blood and protein in urine. Had IUD inserted. Suggest?

I had an IUD inserted on 17th January 2013, discovered 7 weeks later that my iud had gone (according to my gp) when I went to see him after clotting and cramping pains. My bleeding (lasted 5 days and completely stopped 12 days ago, yet the cramping is still present and in my opinion is getting worse. My fiance and I had sex on average 3 to 5 times a week between 2 days after the iud was inserted until we discovered it was gone 14 days ago. I saw the nurse 7 days ago and did a urine sample as she wondered if I had a Urinary Tract Infection , sample tested at the doctor showed traces of blood and protein (however the sample result came back from the medical laboratory as not having a Urinary Tract Infection at all). What is going on? !
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
hi, you did not mention if you had any urinary symptoms like burning, frequency, urgency or fever. These indicate urinary infection. Blood and while cells in urine can be due to contamination by vaginal secretions into urine sample while collecting. the cramps can be due to clots in the uterus or associated inflammation. You should consult your gp or a gynecologist for the same. I would suggest a sonography of pelvis as well as KUB region, but let your doctor decide. Take care.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor